# SDR FDEA201005281703

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655610016
- Condition: Cracked
- Location: Bs 560 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOORWAY FRAMES, BS 560, BETWEEN STR 23R AND 24R, CRACKED   INTERCOSTAL.  REMOVED INTERCOSTAL NR 1 CARGO DOOR WAY BS 560 STR 23R - 24R IAW SRM 51-30-2.  FABRICATED NEW INTERCOSTAL USING 7075 O .063" PO  9009533  DIM 19.7500" X 6.2500" IAW MM 51-20-1 FIG 7 AND 53-10-2 FIG 3  HEAT TREATED PART FROM 7075 O TO 7075 T6  IAW ENG REPORT NR 2-37153801, REV A.  INSTALLED INTERCOSTAL  IAW SRM 51-30-2.
